Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    rankin is offline Junior Member
    Join Date
    Jun 2005

    Quad pain and test !

    Hi guys,

    i have injected both quads (EQ in left and Test in right) and found that 3 days later i got terrible pains in right one...had terrible sleep patterns and kept feeling hot and cold and sweating....also notice that tender painful spots were closer down to knee and nowhere near injection site !!!!!.woke this morning with pain virtually gone and feeling fine.....
    anyone had similar experience ?

  2. #2
    daem's Avatar
    daem is offline Anabolic Member
    Join Date
    Oct 2002
    That only seemed to happen to me if I moved the pin around excessively, or shot with a dull tip.

    Always use a swab on the top of the vial before drawing.

    Always change the tip after drawing.

    If injecting into multiple sites with the same pin, change the tip after it is has been in the muscle.

    Less likely to get an infection or experience the discomfort you speak of.

  3. #3
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Blog Entries
    it could be from the ba in the test.

  4. #4
    cavemanspearchucker's Avatar
    cavemanspearchucker is offline Associate Member
    Join Date
    Jul 2004
    yea happened to me when using deca with high BA. but it hit me within a couple of hours and lasted three days.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts